# SDR SWAA2016091907918

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 148A6110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB COMPARTMENT DOOR 311BL INBD LATCH CORRODED.  R & R LATCH IAW DWG & MM.
